# SDR CALA2023062602019

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 85,812 hours, 10,245 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADAD71701100
- Part serial: 151936
- Condition: No Test
- Location: M33099
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK (M33099) AT DR 2L AFT FOUND CAPA CITY FUNCTIONAL CHECK FAIL REF HX NR WO.1826276, ORIG BY V920586 REPLACED EMERGENCY LIGHTING BATTERY PACK (M33099) AT DR 2L AFT AND INSTALLATION TEST CARRIED OUT AS PER AMM 33-51-06. TEST NORM AL ACCOMPLISHED BY MECH V944574, INSP V896992
